# SDR DALA1236649264

- Difficulty date: June 8, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N964DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60001
- Aircraft time: 31,909 hours, 17,873 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S00483
- Condition: Corroded
- Location: Bs 200-265
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT RT CABIN SEAT TRACK LOWER ATTACH FLANGE TO WEB AREA RBL 22 FROM BS 200-265.  REPLACED SEAT TRACK PER SRM 53-40-01 VOL I.
